# SDR MWEA010491

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATION 218-237 STRINGER 27 LEFT TO 28 LEFT HAS CORROSION AND 2 EA OVERSIZE HOLES ON FORWARD END UPPER FLANGE.  --  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED INTERCOSTAL AND FITTING.
